# SDR 2008UALA06405

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 48,145 hours, 17,338 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT FRAME 69 STRINGER 20 DIMENSION ARE D=.030 A=.500 B=.311 OF STRINGER 20.  CREASE IS ON STRINGER.  SIZE OF DENT IS 2 INCH BY 2 INCH BY .030 DEEP.  THIS IS AFT OF DOOR 2LT.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER 20 NEAR FRAME 69.  ACP HFEC INSP OF SKIN AND FASTENER HOLES AFTER OLD STRINGER WAS REMOVED.  NO CRACKS FOUND.
